# SDR SWIA202156579

- Difficulty date: February 8, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP VANE LEADING EDGE SKIN IS CHAFFED AT MID INBOARD END.   (C-CHECK) RO 3/2/2021    REMOVED AND REPLACED THE IB CAP WITH NEW/SERVICABLE PN:601R14303-54S REF CRJ 200 SRM 51 -42-13  AND DWG 601R14303 REV J / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
